International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 647-656
Weighted norm inequalities for the -transformation
Departmento de Análisis Matemático, Universidad de La Laguna, La Laguna, Tenerife, Islas Canarias, 38271 , Spain
Received 11 May 1995; Revised 30 November 1995
Copyright © 1997 J. J. Betancor and C. Jerez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we establish weighted norm inequalities for an imegral transform whose
kernel is a Fox function.